# SDR SWAA2024072516686

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 65,502 hours, 39,187 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Displaced
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER PIN DISPLACED.<[01] RESECURED PIN PER SIP. AC OK FOR SERVICE.
